DOI QR코드

DOI QR Code

RELATIVE PROJECTIVITY AND RELATED RESULTS

  • Toroghy, H.Ansari
  • Published : 2004.08.01

Abstract

Let R be a commutative Noetherian ring and let M be an Artinian R-module. Let M${\subseteq}$M′ be submodules of M. Suppose F is an R-module which is projective relative to M. Then it is shown that $Att_{R}$($Hom_{A}$ (F,M′) :$Hom_{A}$(F,M) $In^n$), n ${\in}$N and $Att_{R}$($Hom_{A}$(F,M′) :$Hom_{A}$(F,M) In$^n$ $Hom_{A}$(F,M") :$Hom_{A}$(F,M) $In^n$),n ${\in}$ N are ultimately constant.

Keywords

associated primes;relative projectivity;attached primes

References

  1. Frank W. Anderson and Kent R. Fuller, Categories of Modules (second edition), Springer-Verlag, New York, 1992
  2. N. Bourbaki, Commutative Algebra, Addison-Wesley, Read. Mass. 1972
  3. K. Divaani-Aazar and M. Tousi, Asymptotic attached primes related to flat modules, Algebra Colloq. 6 (1999), no. 2, 193–204
  4. I. G. Macdonald, Secondary representation of modules over a commutative ring, Sympos. Math. XI (1973), 23–43
  5. L. Melkerson, On asymptatic stability for sets of prime ideals connected with powers of an ideal, Math. Proc. Cambridge Philos. Soc. 107 (1990), 267–271
  6. L. Melkerson, Cohomological properties of modules with secondary representation, Math. Scand. 77 (1995), 197–208
  7. I. Nishitani, Associated prime ideals of the dual of an Artinian module relative to an injective module, Comm. Algebra 22 (1994), 2651–2667
  8. D. E. Rush, Asymptotic primes and integral closure in modules, Quart. J. Math. Oxford Ser. 43 (1992), no. 2, 477–499
  9. S. Yassemi, Coassociated primes, Comm. Algebra 23 (1995), 1473–1498